# SDR AALA202504063856

- Difficulty date: April 5, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 16,033 hours, 4,227 cycles
- Engine: Cfmint LEAP1A23
- Engine time: 16,033 hours, 4,227 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Part number: 2122M28P01
- Part serial: GJBJ9629
- Condition: Faulted
- Location: Alternator
- Part time: 16,033 hours, 4,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO THE FLIGHT CREW REPORTING AN ECAM ENGINE 1 REV MINOR FAULT AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED STATOR PERMANENT MAGNET ALTERNATOR PER AMM 73-21-40 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
